MathSciNet Relay Station
MathSciNet bibliographic data
MR1023321 (90k:58214) 58G11 (35J99 58G25)
Davies, E. B. Pointwise bounds on the space and time derivatives of heat kernels. J. Operator Theory 21 (1989), no. 2, 367–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement